Connect with us

ENTERTAINMENT

Dancer, Kaffy recounts near-death experience after taking drugs

Published

on

Loading...

Nigerian dancer, Kafayat Shafau, popularly referred to as Kaffy has shared her near-death expertise after taking a drugs she was allergic to.

In a put up shared on Instagram, the movie star dancer expressed gratitude to her followers and associates for the fast response, whereas advising them to watch out with any drug they’re given.

In keeping with her, her lungs have been collapsing, eyes altering colours, stomach swelling, and taking breath felt like she was slipping right into a harmful sleep after the impact of the drug kicked in.

“I’m grateful for all times as we speak! I used to be near-death. Please watch out with any drug you might be given. You would be lethargically allergic with out understanding.

“Lungs collapsing, eyes altering coloration, stomach swelling, taking breathe feeling like, I used to be slipping into the harmful sleep.

“However mercy mentioned no! Thanks God for one more probability. Quite a bit don’t make it by way of these avoidable deaths. I’m not higher than them.

“Thanks all on your prayers and calls. I’m grateful for the love that surrounded me,” she wrote.

Advertisements
Loading...
Share this Story
Advertisement
Click to comment

Leave a Reply

Your email address will not be published. Required fields are marked *

Advertisement

TRENDING